Sequential parametric convex approximation algorithm for bilinear matrix inequality problem

Cited 6 time in webofscience Cited 0 time in scopus
  • Hit : 208
  • Download : 0
The goal of this paper is to study algorithms for solving optimization problems subject to bilinear matrix inequalities (BMIs). This class of problems is known to be of great importance in engineering applications, for instance, control system designs. A main contribution is the development of a sequential convex optimization algorithm, where at each iteration step, a convex subproblem with linear matrix inequality (LMI) constraints is solved. The set of feasible points of the LMIs is a convex inner approximation of the set of feasible points of the BMI constraints around the current iteration point. Another contribution is the convergence proof of a subsequence of the iterations to a stationary point. Finally, an example of the static output-feedback controller design problem is given for comparative analysis.
Publisher
SPRINGER HEIDELBERG
Issue Date
2019-06
Language
English
Article Type
Article
Citation

OPTIMIZATION LETTERS, v.13, no.4, pp.741 - 759

ISSN
1862-4472
DOI
10.1007/s11590-018-1274-6
URI
http://hdl.handle.net/10203/272642
Appears in Collection
EE-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 6 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0